Jump to content

Recommended Posts

Anyone using plavix get a rash or itchy spots? I have no one seems to know why

 

Share this post


Link to post
Share on other sites

That certainly sounds like an allergic reaction of some sort. Good luck narrowing it down.  Look at what in your environment or diet has changed. If it's localised it's likely to be contact with something, if it's general its more likely to be diet or drug related.  My grandneice has also just started to develop a weird rash too, we think it's probably because the weather has been colder so her mum has been wearing wool clothing (for the first time since Vi was born), but we also know that there is already a wool intolerance in some of our family, so that helps to narrow it down too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...